MAUDE Adverse Event Report: ZIMMER TMT TRABECULAR METAL¿¢ PS MONOBLOCK TIBIAL COMPONENT: SIZE 4 E-F, 10MM; PROSTHESIS, KNEE

ZIMMER TMT TRABECULAR METAL¿¢ PS MONOBLOCK TIBIAL COMPONENT: SIZE 4 E-F, 10MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Fall (1848)
Date of Event 09/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant associated products : item#:00587806529;nexgenâ® complete knee solution, trabecular metalâ¿¢ standard primary patella; lot#:64010413; item#:42500206002;femur trabecular metal posterior stabilized (ps) narrow porous ; lot#:63328805.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it is still implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2020 - 01646.Still implanted.
 
Event or Problem Description
It was reported that patient had initial right total knee arthroplasty performed approximately 10 months ago.Subsequently, the patient felt her knee give out resulting in a fall.The event was reported as resolved the same day.The patient sustained no injury, and no treatment/intervention was provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.A definitive root cause cannot be determined.Crf report states that there were no intra operative complications during implantation surgery.Patient slipped and fell down on (b)(6) 2019 and was resolved same day without treatment.On (b)(6) 2019, the patient felt her knees were giving out and she fell and was resolved on same day without treatment.On (b)(6) 2019, patient reported to have moderate pain with rom 0-110°, no abnormalities on x-ray, moderate trouble with adls, mild activities, dissatisfied.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information at the time of this report.

Brand Name
TRABECULAR METAL¿¢ PS MONOBLOCK TIBIAL COMPONENT: SIZE 4 E-F, 10MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
MDR Report Key10030316
Report Number3005751028-2020-00061
Device Sequence Number16801596
Product Code JWH
UDI-Device Identifier00889024310520
UDI-Public(01)00889024310520
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K020295
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberN/A
Device Catalogue Number00588606410
Device Lot Number63703077
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/13/2020
Supplement Date Received by Manufacturer06/05/2020
Initial Report FDA Received Date05/06/2020
Supplement Report FDA Received Date06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight82